SciELO - Scientific Electronic Library Online

 
vol.36 número1Different types of backward bifurcations on account of an improvement in treatment efficiencyA brief description of operators associated to the quantum harmonic oscillator on Schatten-von Neumann classes índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

GUERRERO-FLORES, Shaday; OSUNA, Osvaldo  e  VILLAVICENCIO-PULIDO, Geiser. Existence of periodic solutions for seasonal epidemic models with quarantineExistencia de soluciones periódicas para modelos epidemiológicos estacionales con cuarentena. Integración - UIS [online]. 2018, vol.36, n.1, pp.37-47. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v36n1-2018003.

In this work, we establish the existence of periodic orbits for a seasonal saturated epidemiological model of a population consisting of susceptible, infectious and quarantined individuals (an SIQS model). To do so, we use Leray-Schauder degree theory. We also provide numerical examples of these solutions.

MSC2010: 37J45, 34C25, 92D30, 34D23.

Palavras-chave : Leray-Schauder degree; SIQS models; periodic orbits; reproductive number.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )